# SDR EIAA2011107

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,967 hours, 23,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DT EVALUATION UPPER DECK FLOORBEAM UPPER CHORD AFT FLANGE HAS DOUBLE HOLE AT BS 540 LBL 33.  FLOORBEAM REPAIR PER B747 SRM 53-10-07, FIGURE 21.
